Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Have tightness and occasional ache in back. CT scan done. Have mild dilation in aorta. What to do?

After a Cat Scan today due to a tight feeling in my mid-back, my doctor informed me I have a mild dilation in the aorta. He told me it was not an emergency but is recommending a vascular specialist see me. He also said I was under no restrictions. My question is this: Is the mild dilation what is probably affecting the tightness and occasional ache in my back?
Thank you,
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The occasional back ache is likely to be due to a muscle spasm. It is not likely to be related to the aortic swelling that you have . Rest and mild pain killers with muscle relaxants will help in relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor